Some nonlinear equations of the nonstable filtration type and embedding theorems


Soltanov K. N.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.65, no.11, pp.2103-2134, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 65 Issue: 11
  • Publication Date: 2006
  • Doi Number: 10.1016/j.na.2005.11.053
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.2103-2134

Abstract

In this article we consider some mixed problems with implicit degenerate equations. For their investigation we study certain properties of a class of pn-spaces connected with nonlinear boundary value problems. Further, using the results obtained we prove the solvability of some nonlinear boundary value problems with various elliptic-parabolic equations, and also a boundary problem for an equation of the nonstable filtration type. (c) 2006 Elsevier Ltd. All rights reserved.